MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK626711
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient who received pk626711 developed an infection in the staples used to close the incision.The infection was believed to have spread into the implant site, so it was removed.The infection has been cleared and a replacement implant was requested.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite rd.
south windsor CT 06074
Manufacturer (Section G)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite rd.
south windsor CT 06074
Manufacturer Contact
james porteus
30 south satellite rd.
south windsor, CT 06074
8606989300
MDR Report Key21684709
Report Number3009582362-2025-00001
Device Sequence Number15761567
Product Code GXN
UDI-Device Identifier00810128537247
UDI-Public(01)00810128537247(10)214893
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPK626711
Device Lot Number214893
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age57 YR
Patient SexUnknown